# SDR DHL2003740529

- Difficulty date: February 28, 2003
- Submitted: March 1, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT STR 19R BS 1130-1148.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 4.2 INCHES X 1 INCH AND FABBED DOUBLER FROM 2024T3 .071 PO 9912182 DIM 11.3 INCHES X 10.5 INCHES IAW SRM 53-30-2 FIG 2 & 53-30-3 FIG 1.  DOUBLER TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 53-30-3 FIG 1.
